# SDR A6WA201845599

- Difficulty date: January 28, 2018
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 36,897 hours, 348,756 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMERG EXIT ROW 8 BOTTOM EMERG LIGHT INOP. OPERATED EMERGENCY LIGHTS MANY TIMES OP CK OK AT THIS TIME.
